MathSciNet Relay Station
MathSciNet bibliographic data
MR1965376 60F05 (60E07 60G50)
Qi, Yongcheng Limit distributions for products of sums. Statist. Probab. Lett. 62 (2003), no. 1, 93–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement